IJPAM: Volume 42, No. 3 (2008)


Gabriele Stoppa
Faculty of Economics
University of Trento
5, Via Vigilio Inama, Trento, I-38100, Italy
e-mail: gabriele.stoppa@economia.unitn.it

Abstract.The aim of this paper is to develope a new system of distributions based on elasticity function. A huge variety of size models, including the best known continous univariate one supported on positive half line, are placed in a very natural order. The system here suggested contains 1940 and 4943 families with no more than four or five parameters respectively.

Received: August 17, 2007

AMS Subject Classification: 60E05, 62E10

Key Words and Phrases: generating system, linear regression, non parametric estimation, empiric distribution, generalized least squares and robust stepwise regression method

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 42
Issue: 3